zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary hemivariational inequality problems with doubly nonlinear operators. (English) Zbl 06194413
Summary: In this paper, we investigate a class of nonlinear boundary hemivariational inequality problems. Under suitable hypotheses, the existence of solutions is established via rewriting these problems into a class of evolution inclusions and using the discretization method and the theory of pseudomonotone operators. Moreover, the continuous dependence result of the solutions to the initial data is given.
49J40Variational methods including variational inequalities
47H05Monotone operators (with respect to duality) and generalizations
[1]Grange, O., Mignot, F.: Sur la résolution d’une équation et d’une inéquation paraboliques non linéaires. J. Funct. Anal. 11, 77–92 (1972) · Zbl 0251.35055 · doi:10.1016/0022-1236(72)90080-8
[2]Kenmochi, N., Pawlow, I.: A class of nonlinear elliptic-parabolic equations with time-dependent constrains. Nonlinear Anal. 10, 1181–1202 (1986) · Zbl 0635.35043 · doi:10.1016/0362-546X(86)90058-1
[3]Di Benedetto, E., Showalter, R.E.: Implicit degenerate evolution equations and applications. SIAM J. Math. Anal. 12, 731–751 (1981) · Zbl 0477.47037 · doi:10.1137/0512062
[4]Akagi, G.: Doubly nonlinear evolution equations governed by time-dependent subdifferentials in reflexive Banach spaces. J. Differ. Equ. 231, 32–56 (2006) · Zbl 1115.34059 · doi:10.1016/j.jde.2006.04.006
[5]Alt, H.W., Luckhaus, S., Visintin, A.: On nonstationary flow through porous media. Ann. Mat. Pura Appl. 136, 303–316 (1984) · Zbl 0552.76075 · doi:10.1007/BF01773387
[6]Otto, F.: $$L$$ -contraction and uniqueness for unstationary saturated-unsaturate porous media flow. Adv. Math. Sci. Appl. 7, 537–553 (1997)
[7]Kubo, M., Yamazaki, N.: Elliptic-parabolic variational inequalities with time-dependent constraints, Discrete Contin. Dyn. Syst. 19, 335–359 (2007) · Zbl 1152.35065 · doi:10.3934/dcds.2007.19.335
[8]Bermúdez, A., Durany, J., Saguez, C.: An existence theorem for an implicit nonlinear evolution equation. Collect. Math. (Barcelona) 35, 19–34 (1984)
[9]Xu, X.: Existence and convergence theorems for doubly nonlinear partial differential equations of elliptic-parabolic type. J. Math. Anal. Appl. 150, 205–223 (1990)
[10]Maitre, E., Witomski, P.: A pseudo-monotonicity adapted to doubly nonlinear elliptic-parabolic equations. Nonlinear Anal. 50, 223–250 (2002) · Zbl 1001.35091 · doi:10.1016/S0362-546X(01)00748-9
[11]Lions, J.L.: Quelques methodes de resolution des problemes aux limites non lineaires. Dunod Gauthier-Villars, Pairs (1969)
[12]Clarke, F.H.: Optimization and nonsmooth analysis. Wiley, New York (1983)
[13]Ekland, I., Téman, R.: Convex analysis and variational problems. SIAM, Philadelphia (1999)
[14]Simon, J.: Compact sets in the space $$Lp̂(0, T;B)$$ . Ann. Mat. Pura Appl. 146, 65–96 (1987) · Zbl 0629.46031 · doi:10.1007/BF01762360
[15]Zeidler, E.: Nonlinear functional analysis and its application, vol. II A & B. Springer, Berlin (1990)
[16]Grisvard, P.: Elliptic problems in nonsmooth domains. Monographs and studies in mathematics. Pitman, Boston (1985)
[17]Carl, S.: Existence of extremal solutions of boundary hemivariational inequlities. J. Differ. Equ. 171, 370–396 (2001) · Zbl 1180.35255 · doi:10.1006/jdeq.2000.3845
[18]Carl, S., Motreanu, D.: Extremal solutions of quasilinear parabolic inclusions with generalized Clarke’s gradient. J. Differ. Equ. 191, 206–233 (2003) · Zbl 1042.35092 · doi:10.1016/S0022-0396(03)00022-6
[19]Motreanu, D., Panagiotopoulos, P.D.: On the eigenvalue problem for hemivariational inequalities: existence and multiplicity of solutions. J. Math. Anal. Appl. 197, 75–89 (1996) · Zbl 0864.49008 · doi:10.1006/jmaa.1996.0008
[20]Motreanu, D., Winkert, P.: Variational-hemivariational inequalities with nonhomogeneous Neumann boundary condition. Matematiche (Catania) 65, 109–119 (2010)
[21]Liu, Z.: Existence results for quasilinear parabolic hemivariational inequalities. J. Differ. Equ. 244, 1395–1409 (2008)
[22]Liu, Z.: A class of evolution hemivariational inequalities. Nonlinear Anal. 36, 91–100 (1999)
[23]Liu, Z., Motreanu, D.: A class of variational-hemivariational inequalities of elliptic type. Nonlinearity 23, 1741–1752 (2010)
[24]Liu, Z.: On boundary variational-hemivariational inequalities of elliptic type. Proc. R. Soc. Edinburgh Sect. A 140, 419–434 (2010)
[25]Peng, Z., Liu, Z.: Evolution hemivariational inequality problems with doubly nonlinear operators. J. Global Optim. 51, 413–427 (2011)
[26]Miettinen, M., Panagiotopoulous, P.D.: On parabolic hemivariational inequalities and applications. Nonlinear Anal. 35, 885–915 (1999) · Zbl 0923.35089 · doi:10.1016/S0362-546X(97)00720-7
[27]Migórski, S., Ochal, A.: Boundary hemivariational inequality of parabolic type. Nonlinear Anal. 57, 579–596 (2004) · Zbl 1050.35043 · doi:10.1016/j.na.2004.03.004
[28]Migórski, S.: On existence of solutions for parabolic hemivariational inequalities. J. Comp. Appl. Math. 129, 77–87 (2001) · Zbl 0990.49009 · doi:10.1016/S0377-0427(00)00543-4
[29]Migórski, S.: Dynamic hemivariational inequality modeling viscoelastic contact problem with normal damped response and friction. Appl. Anal. 84, 669–699 (2005) · Zbl 1081.74036 · doi:10.1080/00036810500048129
[30]Migórski, S., Ochal, A.: Quasi-static hemivariational inequality via vanishing acceleration approach. SIAM J. Math. Anal. 41, 1415–1435 (2009) · Zbl 1204.35123 · doi:10.1137/080733231
[31]Migórski, S., Ochal, A., Sofonea, M.: A dynamic frictional contact problem for piezoelectric materials. J. Math. Anal. Appl. 361, 161–176 (2010) · Zbl 1192.74278 · doi:10.1016/j.jmaa.2009.09.004
[32]Migórski, S., Ochal, A.: Existence of solutions for second order evolution inclusions with application to mechanical contact problems. Optimization 55, 101–120 (2006) · Zbl 1104.34045 · doi:10.1080/02331930500530187
[33]Migórski, S.: Evolution hemivariational inequality for a class of dynamic viscoelastic nonmonotone frictional contact problems. Comput. Math. Appl. 52, 677–698 (2006) · Zbl 1121.74047 · doi:10.1016/j.camwa.2006.10.007
[34]Naniewicz, Z., Panagiotopoulos, P.D.: Mathematical theorey of hemivariational inequalities and applications. Marcel Dekker, New York (1995)
[35]Panagiotopoulos, P.D.: Hemivariational inequalities: applications in mechanics and engineering. Springer, Berlin (1993)